# SDR USAA2013031900014

- Difficulty date: February 27, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 41,195 hours, 14,902 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536717540000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 261QF BETWEEN FR64 TO FR66 & BETWEEN Y765 TO -Y765.  REPLACED FLOOR PANEL 261QF IAW A321 SRM 53-02-00, PAR. 8H, FIG 209, IRM 9701 REV G.
